# SDR HAIHEEA9602

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case Assy
- Part number: 212040506005
- Condition: Defective
- Location: T/R Gr Box
- Component: 212040003023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX DEFECT.  UNABLE TO OBTAIN ACCEPTABLE BACKLASH.  READING BELOW LIMITS.
